# SDR SWAA2024062605847

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,011 hours, 5,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CABIN EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FORWARD AND AFT EMERGENCY LIGHTS BATTERY PACK REF AMM 33-51-06
